# SDR AWXA200700680

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 60,298 hours, 42,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FUSELAGE SKIN CRACKED JUST ABOVE S10L, BS 460.  REPAIRED FUSELAGE SKIN JUST ABOVE S10L, BS 460 IAW B737-300 SRM 53-00-01-2R-31 DETAIL XIX.
